Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 981383, 6 pages
http://dx.doi.org/10.1155/2015/981383
Research Article

Exponential Decay for a System of Equations with Distributed Delays

Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia

Received 1 June 2015; Accepted 3 August 2015

Academic Editor: Qiankun Song

Copyright © 2015 Nasser-Eddine Tatar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nasser-Eddine Tatar, “Exponential Decay for a System of Equations with Distributed Delays,” Journal of Applied Mathematics, vol. 2015, Article ID 981383, 6 pages, 2015. https://doi.org/10.1155/2015/981383.